# SDR AALA20040086

- Difficulty date: January 19, 2004
- Submitted: January 20, 2004
- Operation: Air carrier
- Aircraft: N9615W
- Make and model: Doug DC-9-83
- Aircraft serial: 53562
- System (JASC): 2621 · Fire Bottle, Fixed
- Part: Relay
- Part number: 92743642
- Condition: Miswired
- Location: Nr 1 Fire Bottle
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: F, A

## Discrepancy

DFW  INFLIGHT T1310/19 APPROACHING 14,000 FEET AFT CARGO FIRE INDICATION AND MASTER WARNING LIGHTS CAME ON.  DISCHARGED NR 1 FIRE BOTTLE.  NO INDICATION OF DISCHARGE.  FOLLOWED QRH AND RETURNED TO DFW.  LANDED WITHOUT INCIDENT.  FOUND ON R2-5 RELAY A GROUND CONTROL WIRE MIS-WIRED FROM CARGO SMOKE CONTROL PANEL.  REPLACED R2-5 GROUND CONTROL RELAY.  SYSTEM GROUND CHECKED NORMAL OPERATION.
